# SDR DALA1113783118

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 29,547 hours, 15,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT 21L INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE HARNESS UNDER SEAT AND PERFORMED FUNCTIONAL CHECK.  CHECK WAS NORMAL.
